Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 224, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 30, 2011, 5:32 AM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 5:32 AM CDT (10:32 UTC)
- Expired
- Jul 30, 2011, 6:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 83 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:37 AM CDT | TSTM WND DMG | La Moure, ND | LAMOURE COUNTY EMERGENCY MANAGER REPORTS EXTENSIVE TREE DAMAGE IN THE CITY OF LAMOURE. AT THIS TIME MOST OF THE TREE DAMAGE WAS TO EVERGREEN TREES AND GENERAL BRANCH DAMAGE. THUNDERSTORM WINDS ALSO BLEW OFF THE TIN ROOF OF ONE BUILDING. BASED ON THE DAMAGE DES |
| Jul 30, 6:20 AM CDT | HAIL 1.5 | 8 Ese Ellendale, ND | HAIL LAST FOR TEN MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1717 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
241
WUUS53 KBIS 301032
SVRBIS
NDC021-045-301130-
/O.NEW.KBIS.SV.W.0224.110730T1032Z-110730T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
532 AM CDT SAT JUL 30 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 630 AM CDT
* AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DICKEY TO 5 MILES NORTHEAST OF
MONANGO TO 8 MILES WEST OF SPRING CREEK COLONY...AND MOVING
SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARION...GRAND RAPIDS...FORBES...FULLERTON...LA MOURE...
ELLENDALE...GLOVER...VERONA...GUELPH...OAKES AND LUDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4593 9820 4594 9900 4623 9900 4663 9868
4664 9803 4630 9803 4628 9800 4594 9799
TIME...MOT...LOC 1033Z 294DEG 38KT 4658 9839 4622 9848
4588 9900
WIND...HAIL 60MPH 1.00IN
$$
MERRIMAN2 follow-up statements
559
WWUS53 KBIS 301101
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
601 AM CDT SAT JUL 30 2011
NDC021-045-301130-
/O.CON.KBIS.SV.W.0224.000000T0000Z-110730T1130Z/
DICKEY ND-LAMOURE ND-
601 AM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LAMOURE AND DICKEY COUNTIES UNTIL 630 AM CDT...
AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF VERONA TO 7
MILES WEST OF OAKES TO 9 MILES SOUTHEAST OF SPRING CREEK COLONY...
MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LUDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4593 9822 4594 9890 4663 9839 4664 9803
4630 9803 4628 9800 4594 9799
TIME...MOT...LOC 1101Z 294DEG 38KT 4645 9800 4609 9809
4576 9862
WIND...HAIL 60MPH 1.00IN
$$
MERRIMAN129
WWUS53 KBIS 301121
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 AM CDT SAT JUL 30 2011
NDC021-045-301131-
/O.EXP.KBIS.SV.W.0224.000000T0000Z-110730T1130Z/
DICKEY ND-LAMOURE ND-
621 AM CDT SAT JUL 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMOURE AND DICKEY
COUNTIES WILL EXPIRE AT 630 AM CDT/530 AM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING WILL CONTINUE TO MOVE
OUT OF THE WARNED AREA.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4593 9822 4594 9890 4663 9839 4664 9803
4630 9803 4628 9800 4594 9799
TIME...MOT...LOC 1121Z 294DEG 38KT 4636 9772 4600 9781
4567 9834
$$
TMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 4:22 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 30, 4:22 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 422 AM CDT SAT JUL 30 2011 .SHORT TERM...TODAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS ARE ONGOING EARLY THIS MORNING ACROSS CENTRAL NORTH DAKOTA. THE LATEST SURFACE ANALYSIS SHOWS PRESSURE FALLS OVER MOST OF CENTRAL NORTH DAKOTA EXTENDING INTO SOUTHERN MANITOBA. A COLD FRONT WAS STRETCHING FROM MANITOBA INTO NORTHWEST NORTH DAKOTA AND GENERATING SHOWERS AND THUNDERSTORMS AHEAD OF THIS SYSTEM ACROSS NORTH CENTRAL NORTH DAKOTA. A LINE OF SHOWERS AND THUNDERSTORMS OVER SOUTH CENTRAL NORTH DAKOTA WAS EXPANDING AND MOVING EAST ASSOCIATED WITH AN ADVANCING LEE SIDE LOW ALONG THE SOUTHERN BORDER. DRIER MORE STABLE AIR ADVECTS INTO WESTERN NORTH DAKOTA TODAY WITH INSTABILITY LINGERING FROM BISMARCK EAST INTO THE JAMES RIVER VALLEY TODAY INTO THIS EVENING. WILL CONTINUE WITH A SLIGHT CHC FOR THUNDERSTORMS ACROSS SOUTH CENTRAL NORTH DAKOTA THROUGH EARLY TONIGHT. FORECAST CONCERNS SUNDAY INVOLVE THE POTENTIAL FOR AN EXCESSIVE HEAT WARNING ACROSS SOUTH CENTRAL NORTH DAKOTA WITH HEAT INDICES BETWEEN 105F AND 110F. IN ADDITION...SPC HAS WESTERN AND CENTRAL NORTH DAKOTA HIGHLIGHTED IN A SLIGHT RISK AREA. SURFACE LOW PRESSURE IN EASTERN MONTANA BEING SUPPORTED BY A SHORTWAVE COMING OUT OF THE INTER MOUNTAIN WEST WILL TAP INTO A VERY UNSTABLE ENVIRONMENT ACROSS WESTERN AND CENTRAL NORTH DAKOTA SUNDAY EVENING AND SUNDAY NIGHT. EXPECTATIONS ARE THAT CONVECTION WILL DEVELOP BY EARLY EVENING AND CONTINUE THROUGH THE NIGHT...AND WILL LIKELY BE SEVERE AT TIMES. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... FROM THE SHORT TERM ABOVE...A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY NIGHT. THUNDERSTORMS WILL LIKELY CONTINUE INTO MONDAY MORNING AS A LOW PRESSURE AND ASSOCIATED COLD FRONT WILL BE LOCATED ALONG THE ND/MT BORDER AT 12Z...MOVING INTO THE JAMES RIVER VALLEY BY 00Z TUESDAY. THE RESULT WILL BE FOR SHOWERS AND THUNDERSTORMS TO WANE FROM WEST TO EAST DURING THE DAY. HOWEVER...WITH THE SLOW MOVEMENT OF THE SURFACE COLD FRONT...HEAT INDICES BETWEEN 105F AND 110F ARE POSSIBLE AGAIN IN THE JAMES RIVER VALLEY PRIOR TO THE FRONT PUSHING THROUGH. DRIER AIR/LOWER DEW POINTS WILL ADVECT INTO WESTERN NORTH DAKOTA MONDAY AND EVENTUALLY CENTRAL NORTH DAKOTA MONDAY NIGHT. AFTER MONDAY...AN UPPER LEVEL HIGH OVER THE CENTRAL PLAINS WITH BROAD RIDGING TAKES CONTROL OVER NORTH DAKOTA. THIS RIDGE WILL GRADUALLY FLATTEN THROUGH THE PERIOD. THE OVERALL EFFECT WILL BE FOR A CONTINUED ACTIVE PATTERN WITH PERIODIC CHANCES OF THUNDERSTORMS. && .AVIATION...VFR CONDITIONS NEXT 24HR. WILL BE MONITORING THE POSSIBILITY FOR AREAS OF GROUND FOG THIS MORNING AND AGAIN SUNDAY MORNING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && KS
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 500 AM CDT SAT JUL 30 2011 NDZ001>003-009>011-017>021-031>034-040>045-311000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 500 AM CDT SAT JUL 30 2011 /400 AM MDT SAT JUL 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY INTO MONDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN NORTH DAKOTA SUNDAY EVENING AND SPREAD EAST SUNDAY NIGHT INTO MONDAY. SOME THUNDERSTORMS COULD BE SEVERE. PERIODIC CHANCES FOR THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-311000- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 500 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY INTO EARLY SATURDAY EVENING. SOME THUNDERSTORMS OVER THE JAMES RIVER VALLEY COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY INTO MONDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN NORTH DAKOTA SUNDAY EVENING AND SPREAD EAST SUNDAY NIGHT INTO MONDAY. SOME THUNDERSTORMS COULD BE SEVERE. PERIODIC CHANCES FOR THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Special weather statement, Jul 30, 2:19 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 219 AM CDT SAT JUL 30 2011 NDZ020-034>036-045>047-300815- BURLEIGH-EMMONS-KIDDER-LOGAN-MORTON-OLIVER-SIOUX- 219 AM CDT SAT JUL 30 2011 ...SPECIAL WEATHER STATEMENT... AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW SALEM TO CANNONBALL...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT BRIEF PERIODS OF HEAVY RAIN...WITH SOME MINOR PONDING OF WATER ON STREETS AND ROADS. LOCATIONS IMPACTED INCLUDE... HUFF... DOUBLE DITCH INDIAN VILLAGE... LINCOLN... BISMARCK... TEMVIK... PRICE... HAZELTON... BALDWIN... MENOKEN... MOFFIT... MCKENZIE... BRADDOCK... STERLING... REGAN... DRISCOLL... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MERRIMAN
Local storm report, Jul 30, 3:28 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM HAIL MINOT 48.23N 101.30W
07/30/2011 E1.00 INCH WARD ND LAW ENFORCEMENT
REPORTED IN NORTHWEST SIDE OF MINOT.
&&
RKSpecial weather statement, Jul 30, 3:41 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 341 AM CDT SAT JUL 30 2011 NDZ020-034-300945- MORTON-OLIVER- 341 AM CDT SAT JUL 30 2011 ...SPECIAL WEATHER STATEMENT... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER NORTH CENTRAL MORTON COUNTY... MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE LIKELY WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANDAN... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MERRIMAN
Local storm report, Jul 30, 3:48 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL 2 ESE CROWN BUTTE LAKE 46.86N 101.05W
07/30/2011 E1.00 INCH MORTON ND PUBLIC
REPORTED AT FREEWAY 147 TRUCK STOP.
&&
RKLocal storm report, Jul 30, 3:51 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
351 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM FLASH FLOOD BISMARCK 46.81N 100.78W
07/30/2011 BURLEIGH ND PUBLIC
1 TO 1 1/2 FEET OF WATER ON THE ROAD AT WASHINGTON STREET
AND CENTURY AVENUE.
&&
SWICHELocal storm report, Jul 30, 4:19 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
419 AM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 3 NNE CROWN BUTTE LAKE 46.91N 101.07W
07/30/2011 M2.50 INCH MORTON ND PUBLIC
PUBLIC REPORTED SEVERAL DENTS IN CARS.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 60 min |
| Jul 29, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Jul 29, 9:25 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 65 min |
| Jul 29, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 62 min |
| Jul 29, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 45 min |
| Jul 29, 10:41 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Ward | 64 min |
| Jul 29, 10:47 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 58 min |
| Jul 29, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 54 min |
| Jul 29, 11:33 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 57 min |
| Jul 29, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 29 min |
| Jul 30, 12:03 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 27 min |
| Jul 30, 12:09 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 51 min |
| Jul 30, 12:16 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 44 min |
| Jul 30, 12:27 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 31 min |
| Jul 30, 12:53 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 67 min |
| Jul 30, 2:34 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 56 min |
| Jul 30, 2:48 AM CDT | Areal Flood Advisory | BIS | Burleigh, Morton, Oliver | 3 hr |
| Jul 30, 3:08 AM CDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jul 30, 3:24 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 66 min |
| Jul 30, 4:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, Stutsman | 55 min |
| Jul 30, 4:42 AM CDT | Flash Flood Warning | BIS | Emmons, Logan | 6 hr |
| Jul 30, 4:45 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan | 60 min |
| Jul 30, 9:19 AM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.